MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROACCESS(TM) TABLE CLAMP; RETRACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PROACCESS(TM) TABLE CLAMP; RETRACTOR
Model Number 03.612.003
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the mis support system bed attachment no longer tightens sufficiently to the bed.Action taken when the event occurred is opened the second set of instruments.There was a surgical delay of 5 minutes.The procedure was successfully completed.The patient outcome was unknown.This report is for 1 proaccess(tm) table clamp.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 03.612.003.Lot: 1456729.Manufacturing site: hägendorf.Release to warehouse date: february 27, 2006.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the proaccess(tm) table clamp (p/n: 03.612.003, lot number: 1456729) was received at us customer quality (cq).Visual inspection of the complaint device showed some scratches on the device.Functional test: a functional assessment was performed on the complaint device.The complaint device was able to tighten onto a table in the complaint investigation room.The complaint was not able to be replicated.Dimensional inspection: a dimensional inspection was not performed since it was not applicable to the complaint condition.Document/specification review: current and manufactured were reviewed.No design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion: this complaint is not confirmed as the complaint device was able to tighten onto a table and no other defects were identified.The device had some scratches that would not contribute to the complaint condition.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROACCESS(TM) TABLE CLAMP
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10945646
Report Number2939274-2020-05447
Device Sequence Number3170569
Product Code GAD
UDI-Device Identifier10705034714479
UDI-Public(01)10705034714479
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.612.003
Device Catalogue Number03.612.003
Device Lot Number1456729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1